Tim Martin

Geek Garrison
Participates in 7 items
Tim started his nerd journey at an early age sneaking reads into Dad’s Analog magazine always being careful not to move the bookmark. This unleashed a world of imagination and answer seeking through the written word by the time he reached Kindergarten. Reading brought knowledge, which brought a love of technology, and oddly enough, music. From day one experiencing this new thing called “Dungeons & Dragons” his life changed and always thought “how can we use tech to make this more gooder?” For forty years SciFi / Fantasy / Gaming conventions have been part of his life as an attendee, volunteer, panelist, con-runner, and attending pro from small to large in North America, Europe, and Asia. 


Besides earning a living as a business and technology consultant, Tim is deeply involved with Veterans helping Veterans through gaming, socializing, and support to work through PTSD and dealing with “life”. #SlayYourDemons

Sessions in which Tim Martin participates

Friday 9 August, 2019

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
4:00 PM
4:00 PM
Cooperative Gaming
45 minutes, 4:00 PM - 4:45 PM

The Historic Davenport Hotel - Worthy Room

Panel

Elizabeth Wilmerding, Palouse Digital Press (Moderator)

Mark Rounds, Univerisity of Idaho (Participant)

Benny Loy (Participant)

Tim Martin, Geek Garrison (Participant)

Christopher Bruscas (Participant)

5:00 PM
5:00 PM
Opening Ceremony
1 hour 30 minutes, 5:00 PM - 6:30 PM

The Historic Davenport Hotel - Grand Pennington Ballroom B

Large Programming

Mason Williams, Spocon Staff (Participant)

BrAd Steiner, Allied video Productions (Moderator)

John Welker, Spocon Staff (Participant)

Kempe Ames (Participant)

Ellipsis Stephens, Goblins Webcomic (Participant)

Alan M. Clark, Alan M. Clark Illustration and IFD Publishing (Participant)

Tim Martin, Geek Garrison (Participant)

7:00 PM
7:00 PM
Not a Fan of Everything
45 minutes, 7:00 PM - 7:45 PM

The Historic Davenport Hotel - Worthy Room

Panel

Tim Martin, Geek Garrison (Moderator)

Jaleta Clegg (Participant)

Scott James Magner, En Masse Entertainment, ARUS Entertainment (Participant)

Remina Goude (Participant)

8:00 PM
8:00 PM
Veterans Round-Table
45 minutes, 8:00 PM - 8:45 PM

The Historic Davenport Hotel - Matador Room

Meet-Up

Mark Rounds, Univerisity of Idaho (Participant)

Guy L Pace (Participant)

Tim Martin, Geek Garrison (Moderator)

Michael Brugger, MichaelBruggerArts (Participant)

Daniel Moberg, SpoCon (Participant)

Saturday 10 August, 2019

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
11:00 AM
11:00 AM
Are Goblins Cute?
45 minutes, 11:00 AM - 11:45 AM

The Historic Davenport Hotel - Worthy Room

Panel

Rosemary Jones (Participant)

Benny Loy (Participant)

Game Goblin, Blunt Force Gamers (Participant)

Remina Goude (Participant)

Tim Martin, Geek Garrison (Moderator)

Sunday 11 August, 2019

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
12:00 PM
12:00 PM
Art and Charity Auction
2 hours, 12:00 PM - 2:00 PM

The Historic Davenport Hotel - Grand Pennington Ballroom B

Special Game

Theora Rice, SpoCon (Participant)

Roberta Rice, SpoCon (Participant)

Tim Martin, Geek Garrison (Participant)

2:00 PM
2:00 PM
Closing Ceremony
1 hour 30 minutes, 2:00 PM - 3:30 PM

The Historic Davenport Hotel - Grand Pennington Ballroom B

Large Programming

Tim Martin, Geek Garrison (Moderator)

John Welker, Spocon Staff (Participant)

Ashley Ivins, SpoCon (Participant)

Mason Williams, Spocon Staff (Participant)

Kempe Ames (Participant)

Alan M. Clark, Alan M. Clark Illustration and IFD Publishing (Participant)

Ellipsis Stephens, Goblins Webcomic (Participant)